# SDR ABXA20160324049

- Difficulty date: March 24, 2016
- Submitted: April 5, 2016
- Operation: Air carrier
- Aircraft: N775AX
- Make and model: Boeing 767281
- Aircraft serial: 22790
- Aircraft time: 58,843 hours, 43,066 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Failsafe
- Part number: 145T2524U21
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WW FAILSAFE STRAP AT STATION 955 IS CRACKED AT LOWER FASTENER HOLE.  REFERENCE DOCUMENT 47008ORD01 STEP 21.  PERFORMED CUT OUT OF CRACKED FAILSAFE IAW DOCUMENT 47008ORD03.  REASSEMBLY TO BE ACCOMPLISHED ON DOCUMENT 47008ORD03.  CRACKED LENGTH .500".  PN 145T2524U21, SN NSN, PART NAME FAILSAFE STRAP, EXACT FS & BS LOCATION ON ACFT FROM 955 TO EXACT STRINGER & WS LOCATION.  ACFT WAS GNDED.
